# SDR ZW0A0100101

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N921TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49101
- Aircraft time: 43,106 hours, 23,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROW 28 TO 33.  DRIED MOISTURE ON CABLE, REPLACED THE AFT FLEX CABLE P/N 5853-1, AND REPLACED THE AFT POWER SUPPLY P/N 5822-2.  CHECK-C 3-24-01 STL.
